ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

September 2015 , Volume 20 , Issue 7

Select all articles

Export/Reference:

Optimal linear stability condition for scalar differential equations with distributed delay
Samuel Bernard and Fabien Crauste
2015, 20(7): 1855-1876 doi: 10.3934/dcdsb.2015.20.1855 +[Abstract](1311) +[PDF](583.9KB)
Functionals-preserving cosine families generated by Laplace operators in C[0,1]
Adam Bobrowski, Adam Gregosiewicz and Małgorzata Murat
2015, 20(7): 1877-1895 doi: 10.3934/dcdsb.2015.20.1877 +[Abstract](912) +[PDF](592.5KB)
Long-time behavior of solutions of a BBM equation with generalized damping
Jean-Paul Chehab, Pierre Garnier and Youcef Mammeri
2015, 20(7): 1897-1915 doi: 10.3934/dcdsb.2015.20.1897 +[Abstract](1007) +[PDF](1287.8KB)
Chaos in a model for masting
Kaijen Cheng and Kenneth Palmer
2015, 20(7): 1917-1932 doi: 10.3934/dcdsb.2015.20.1917 +[Abstract](776) +[PDF](440.1KB)
Bifurcation analysis of the damped Kuramoto-Sivashinsky equation with respect to the period
Yuncherl Choi, Jongmin Han and Chun-Hsiung Hsia
2015, 20(7): 1933-1957 doi: 10.3934/dcdsb.2015.20.1933 +[Abstract](917) +[PDF](501.4KB)
Quasi-effective stability for a nearly integrable volume-preserving mapping
Fuzhong Cong and Hongtian Li
2015, 20(7): 1959-1970 doi: 10.3934/dcdsb.2015.20.1959 +[Abstract](916) +[PDF](372.9KB)
Lyapunov functions and global stability for a discretized multigroup SIR epidemic model
Deqiong Ding, Wendi Qin and Xiaohua Ding
2015, 20(7): 1971-1981 doi: 10.3934/dcdsb.2015.20.1971 +[Abstract](1302) +[PDF](353.3KB)
Reorientation of smectic a liquid crystals by magnetic fields
Carlos J. García-Cervera and Sookyung Joo
2015, 20(7): 1983-2000 doi: 10.3934/dcdsb.2015.20.1983 +[Abstract](930) +[PDF](11824.3KB)
Analysis of a model for bent-core liquid crystals columnar phases
Tiziana Giorgi and Feras Yousef
2015, 20(7): 2001-2026 doi: 10.3934/dcdsb.2015.20.2001 +[Abstract](820) +[PDF](1313.8KB)
Protection zone in a modified Lotka-Volterra model
Xiao He and Sining Zheng
2015, 20(7): 2027-2038 doi: 10.3934/dcdsb.2015.20.2027 +[Abstract](1028) +[PDF](369.6KB)
The reaction-diffusion system for an SIR epidemic model with a free boundary
Haomin Huang and Mingxin Wang
2015, 20(7): 2039-2050 doi: 10.3934/dcdsb.2015.20.2039 +[Abstract](1914) +[PDF](397.3KB)
Dynamics of stochastic fractional Boussinesq equations
Jianhua Huang, Tianlong Shen and Yuhong Li
2015, 20(7): 2051-2067 doi: 10.3934/dcdsb.2015.20.2051 +[Abstract](941) +[PDF](423.2KB)
Permanence and extinction of non-autonomous Lotka-Volterra facultative systems with jump-diffusion
Dan Li, Jing'an Cui and Yan Zhang
2015, 20(7): 2069-2088 doi: 10.3934/dcdsb.2015.20.2069 +[Abstract](864) +[PDF](439.1KB)
The spreading fronts in a mutualistic model with advection
Mei Li and Zhigui Lin
2015, 20(7): 2089-2105 doi: 10.3934/dcdsb.2015.20.2089 +[Abstract](1093) +[PDF](487.3KB)
Existence and uniqueness of steady flows of nonlinear bipolar viscous fluids in a cylinder
Allen Montz, Hamid Bellout and Frederick Bloom
2015, 20(7): 2107-2128 doi: 10.3934/dcdsb.2015.20.2107 +[Abstract](834) +[PDF](436.6KB)
Competition for one nutrient with recycling and allelopathy in an unstirred chemostat
Hua Nie and Feng-Bin Wang
2015, 20(7): 2129-2155 doi: 10.3934/dcdsb.2015.20.2129 +[Abstract](826) +[PDF](797.6KB)
Exponential stability of solutions to impulsive stochastic differential equations driven by $G$-Brownian motion
Yong Ren, Xuejuan Jia and Lanying Hu
2015, 20(7): 2157-2169 doi: 10.3934/dcdsb.2015.20.2157 +[Abstract](1163) +[PDF](386.9KB)
The modeling error of well treatment for unsteady flow in porous media
Ting Zhang
2015, 20(7): 2171-2185 doi: 10.3934/dcdsb.2015.20.2171 +[Abstract](814) +[PDF](380.0KB)
On the Budyko-Sellers energy balance climate model with ice line coupling
James Walsh and Christopher Rackauckas
2015, 20(7): 2187-2216 doi: 10.3934/dcdsb.2015.20.2187 +[Abstract](1225) +[PDF](981.2KB)
Global stability of the dengue disease transmission models
Jing-Jing Xiang, Juan Wang and Li-Ming Cai
2015, 20(7): 2217-2232 doi: 10.3934/dcdsb.2015.20.2217 +[Abstract](1132) +[PDF](412.3KB)
Strong averaging principle for slow-fast SPDEs with Poisson random measures
Jie Xu, Yu Miao and Jicheng Liu
2015, 20(7): 2233-2256 doi: 10.3934/dcdsb.2015.20.2233 +[Abstract](1085) +[PDF](451.6KB)
Stochastic averaging for slow-fast dynamical systems with fractional Brownian motion
Yong Xu, Bin Pei and Rong Guo
2015, 20(7): 2257-2267 doi: 10.3934/dcdsb.2015.20.2257 +[Abstract](1517) +[PDF](366.3KB)
Dynamics of a food chain model with ratio-dependent and modified Leslie-Gower functional responses
Wen-Bin Yang, Yan-Ling Li, Jianhua Wu and Hai-Xia Li
2015, 20(7): 2269-2290 doi: 10.3934/dcdsb.2015.20.2269 +[Abstract](966) +[PDF](511.1KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]